# SDR REXA2018122171303

- Difficulty date: December 17, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690370697
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS847.00+32.00, STGR26L TO STGR26R FRAME IS CORRODED.
REPAIRED FRAME 847+32 IAW EA CRJ 953-08011 REV IR
                                                 
                                                 
                 AAR SM-107
